Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Pain in lower back and red indent on buttocks. Are they related?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
i have pain in my lower back and a red XXXXXXX tha is indented on my buttocks on right side
Posted Tue, 22 Jan 2013 in Back Pain
Answered by Dr. Saurabh Gupta 8 hours later

Thanks for writing to us.

Lower back pain and red indented XXXXXXX on the right buttock may or may not be related to each other.

Low back pain is associated with multiple conditions. Spondylolisthesis where there is forward displacement of one of the lower lumbar vertebrae over the vertebra below it or over the sacrum can cause a step or indentation. This condition would be a close possibility to explain your symptoms. However we would need plain radiographs (X-ray) to confirm the possibility / identify other causes of back ache. Therefore I suggest you to visit your nearest orthopedic for careful examination. He/she can guide you in getting X-rays of the affected area.

I hope this answers your query. I will be available for further guidance if needed.

Wishing you good health...

Dr Saurabh Gupta.
Orthopaedic Surgeon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor